Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Purely inseparable extensions and higher derivations
HTML articles powered by AMS MathViewer

by Morris Weisfeld PDF
Trans. Amer. Math. Soc. 116 (1965), 435-449 Request permission
References
  • A. Adrian Albert, Structure of algebras, American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961. Revised printing. MR 0123587
  • R. Baer, Algebraische Theorie der Differentierbaren Funktionkörper I, S.-B. Heidelberger Akad. Wiss. (1927), 15-32. H. Hasse and F. K. Schmidt, Noch eine Begrundung der Theorie der hoheren Differential quotienten in einem algebraischen Funktionkörper eine Unbestimmten, J. Reine Angew. Math. 177 (1937), 215-237.
  • Nathan Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), no. 2, 206–224. MR 1501922, DOI 10.1090/S0002-9947-1937-1501922-7
  • —, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.45, 12.75
  • Retrieve articles in all journals with MSC: 12.45, 12.75
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 116 (1965), 435-449
  • MSC: Primary 12.45; Secondary 12.75
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0191895-1
  • MathSciNet review: 0191895